Article

Generalizing cramers rule solving uniformly linear systems of equations

DIAZ-TOCA, G. ; GONZALEZ-VEGA, L. ; LOMBARD, H.

2005
The Society Philadelphia (USA)

Localisation: CNUDST (TUN01)
Code de rangement: Br.BIB.1131

Published in: Siam Journal on Matrix Analysis and Applications: vol. 27 (no 3), pp. 621-637

The record appears in these collections:
Articles & Preprints > Articles

 Record created 2018-02-09, last modified 2018-02-09


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)